# SDR ASAA0080209

- Difficulty date: March 24, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991556171
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30 K CHECK, THE RIGHT AFT LAVATORY TOP SURFACES OF FRAME WERE FOUND TO HAVE EXFOLIATED CORROSION AROUND THE NUTPLATE HOLE, FS 1338, RBL 39.  REMOVED CORROSION AND REPAIRED PER EA 5310-01805.  (M)
